Jul-Oct '06 | briefing | mail | interviews | articlespsorchat | psorchat review | don't say this | flaker creativity | flakers' jargon | other places | archives | send mail | ed dewkesearch | acknowledgments | legal stuff | 2006 Ed Dewke

Enbrel and Acne
from Michael S.

I have been taking Enbrel for 2 years for psoriatic arthritis.  It has worked phenomenally; however, over the past 4 months I have developed acne on my abdomen and to a lesser degree on my legs.  I have never had acne of any sort my entire life (age 56).

Just to let you know that Angela S. is not the only one who experienced this.

-Michael S.

*****

Ed’s Response:  Thanks for writing, Michael.  Evidence mounts about this rare side effect of Enbrel.  Once again, I checked the Enbrel prescribing information for any mention of acne as an adverse reaction.  The closest I could come (understanding my comprehension of medical terminology is scant) is “urticaria” which, I believe, is hives.

Thanks for adding your experience to the archives here.  –Ed

This Month's Mail | Archives

www.flakehq.com